# SDR SIMA201016801

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 14,503 hours, 13,166 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: D43682
- Condition: Crushed
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P2070009120
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4167 THE CREW REPORTED FLASHLIGHT CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  THE AIRCRAFT WAS BOARDED BUT HAD NOT LEFT THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND WIRE W102-3601-24 CRUSHED UNDER RIGHT FORWARD CONSOLE AND HAD CHAFED TO GROUND.  REPAIRED WIRE IAW EMB AWM 20-21-00.  CIRCUIT BREAKER NO LONGER POPPED AND ALL FLASHLIGHTS LED CHARGE INDICATORS WERE ILLUMINATED, REF EMB MM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
